| Model Number |
72202961S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The sample is under evaluation by the manufacturing site.
Event or Problem Description
It was reported that the scope was foggy.No case reported; therefore, there was no patient involvement.Preliminary results of investigation have concluded that this unit had the distal lens broken which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10: g4, h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found deep distal tip and fiber damage, broken lenses and distal lens damage.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat event the complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.